# SDR UALA2009041401080

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 29,358 hours, 7,495 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 39J EMERGENCY EEL LIGHT INOP.  REPLACED EEL LIGHTS, OPS CHECKED OK.
